Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Captain_test's Avatar
    Captain_test is offline Associate Member
    Join Date
    Aug 2005

    Letro-Too harsh?

    Feeling some symptoms of gyno in my nips. I'm on test cyp 500 mg a week, 10 weeks.

    I thought maybe some Letro, but I've been reading and heard Letro can be harsh while on cycle? Any opinions on this? I was thinking about ordering some....

  2. #2
    Join Date
    May 2005
    Blog Entries
    Order some for sure bro, especially since your catching those gyno symptoms early. I have ran letro while on and didn't feel it was too harsh. .5mgs (i think) Oh course if you use too much then i could see it being too harsh, in that case l-dex would be my next choice but, or even bumping up your nolvadex .. BUT, letro is def my first choice. Anybody else?

  3. #3
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    I disagree- I thiink Letro is too harsh and if you starting to get gyno go with Nolvadex 80 mg ED till its gone and arimidex in the place of Letro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts